- Regularity lemmas in a Banach space setting
- Electronic Notes in Discrete Mathematics
- Pages (from-to)
- Document type
- Faculty of Science (FNWI)
- Korteweg-de Vries Institute for Mathematics (KdVI)
Szemerédi's regularity lemma is a fundamental tool in extremal graph theory, theoretical computer science and combinatorial number theory. Lovász and Szegedy [Lovász, L., and B. Szegedy, Szemerédi's Lemma for the analyst, Geom. Funct. Anal. 17 (2007), 252-270] gave a Hilbert space interpretation of the lemma and an interpretation in terms of compactness of the space of graph limits. In this paper we prove several compactness results in a Banach space setting, generalising results of Lovász and Szegedy [Lovász, L., and B. Szegedy, Szemerédi's Lemma for the analyst, Geom. Funct. Anal. 17 (2007), 252-270] as well as a result of Borgs, Chayes, Cohn and Zhao [Borgs, C., J.T. Chayes, H. Cohn, and Y. Zhao.
- go to publisher's site
- Proceedings title: The Eight European Conference on Combinatorics, Graph Theory and Applications, EuroComb 2015: Bergen, Norway,
August 31 - September 4
Place of publication: Amsterdam
Editors: J. Nešetřil, O. Serra, J.A. Telle
If you believe that digital publication of certain material infringes any of your rights or (privacy) interests, please let the Library know, stating your reasons. In case of a legitimate complaint, the Library will make the material inaccessible and/or remove it from the website. Please Ask the Library, or send a letter to: Library of the University of Amsterdam, Secretariat, Singel 425, 1012 WP Amsterdam, The Netherlands. You will be contacted as soon as possible.